FDA warning

FDA warns about contaminated drugs, dietary supplementsFDA warned consumers and health care professionals not to use a certain brand of drugs and dietary supplements that are contaminated.
Amputation risk possible with diabetes drugs, FDA warnsBased on new data from 2 large clinical trials, FDA is warning that these blockbuster type 2 diabetes medications can cause an increased risk of leg and foot amputations.
New FDA Warning on Canagliflozin
New FDA Warning on CanagliflozinStudies have linked type 2 diabetes drug to increased risk of foot and leg amputations.
FDA Issues New Label Change for Codeine and Tramadol
FDA Issues New Label Change for Codeine and TramadolDecades of research has led to a flurry of new warnings.
FDA Issues Warning for EluxadolineAnti-IBS drug Viberzi (eluxadoline) increases risk of severe pancreatitis.
Pfizer Receives FDA Warning
Pfizer Receives FDA WarningA Pfizer plant in Kansas is putting patients at risk, according to the FDA
Major allergic reactions linked to common antisepticsFDA is warning about rare but serious allergic reactions have from the widely-used skin antiseptic products containing chlorhexidine gluconate.
FDA issues warnings over anesthesia, diabetes drugsFDA issued two important drug warnings this week: one linking certain diabetes medications to bladder cancer and another about the use of general anesthetic and sedation drugs during pregnancy.
New kidney warning on popular diabetes drugsSoon after FDA warned about a potential increased risk of foot and leg amputations with the use of the type 2 diabetes medication canagliflozin (Invokana and Invokamet, Janssen Biotech), the agency strengthened the existing warning about the risk of acute kidney injury with Invokana and Invokamet, as well as dapagliflozin (Farxiga and Xigduo XR, AstraZeneca).
Teva halts migraine patch sales over burnsTeva Pharmaceuticals is temporarily suspending sales and distribution of its sumatriptan iontophoretic transdermal system (Zecuity) patch for migraines, after FDA said it is investigating the risk of serious burns with the use of the patch.